# SDR IPXA2014073083763

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, LT MLG STRUT DOOR WAS FOUND MISSING.   REPLACED LT MLG TRUNNION DOOR IAW MM 32-12-11-404.
